MAUDE Adverse Event Report: PREMIA SPINE LTD TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 85859
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Dural Tear (1417)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing records of the involved lot was performed and indicated that it was manufactured in accordance with company specifications.No device failure was indicated in the original procedure or in the explanted implants at the time of revision.The explanted screws were not returned for investigation.An incidental dural tear (idt) is a relatively common complication during spinal surgery.Many factors influencing the incidence of idt have been reported in the literature, including surgical complexity, surgeon's experience and patient factors, such as older age, sex, primary disease, and previous surgery.Pedicle screw loosening is a known complication of spinal fusion and orthopedic fixation procedures.Screw loosening may be attributed to multiple factors including bone quality, patient's age and weight bearing forces as well as surgical technique.The rate of dural tears and screw loosening associated with premia spine procedures remains below the rates reported in the published literature for spine fusion procedures.Dural tears are typically identified and repaired intraoperatively or during the immediate post-operative period.It is uncommon for dural tears to be first identified two months following surgery.In contrast, pedicle screw loosening is generally a progressive process that develops over time.Two attempts were made to contact the surgeon to obtain additional clinical information regarding the screw loosening and the durotomy in order to further assess the event.As of the date of this report, no response has been received.Should further relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The company was informed of a revision case of the tops system in the us approximately two months post-implantation.The procedure involved a durotomy repair and the removal of a pain pump.Intraoperatively, two 6.5x50mm pedicle screws at l5 were identified as loose; these were explanted and replaced with 7.5x50mm screws.Additionally, two l4 set screws were replaced and the tops implant was subsequently reimplanted.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD
giborey israel 7
ramat poleg, netanya central,
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
giborey israel 7
ramat poleg, netanya central, il 4250407
netanya, 42504-07
IS   4250407
MDR Report Key24404829
Report Number3012401682-2026-00002
Device Sequence Number20875022
Product Code QWK
UDI-Device Identifier07290014064041
UDI-Public07290014064041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85859
Device Lot NumberRTU0841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale